# SDR V0XD2017081701

- Difficulty date: July 25, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331095
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT FS 169 AT THE 3 O'CLOCK POSITION. REMOVED AND REPLACED SKIN AT FS 169 IAW REO 670-53-11-1310 DATED 2017-08-17, SRM 51-42-21, SRM 51-42-06, SRM 51-42-13, SRM 51-40-11.
